UNIGE document Scientific Article
previous document  unige:113776  next document
add to browser collection
Title

Remarques sur la théorie des ensembles et les antinomies cantoriennes. II

Author
Mirimanoff, Dmitri
Published in Enseignement mathématique. 1920, vol. 21, no. 1, p. 29-52
Identifiers
Full text
Article (Published version) (5.7 MB) - public document Free access
Structures
Citation
(ISO format)
MIRIMANOFF, Dmitri. Remarques sur la théorie des ensembles et les antinomies cantoriennes. II. In: Enseignement mathématique, 1920, vol. 21, n° 1, p. 29-52. https://archive-ouverte.unige.ch/unige:113776

24 hits

3 downloads

Update

Deposited on : 2019-02-01

Export document
Format :
Citation style :